# SDR MASA200500453

- Difficulty date: June 9, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 9,011 hours, 8,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Over Wing Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT OVER WING DOOR INOPERATIVE.  MAINTENANCE CHECKED CONNECTIONS, OPS CHECK WAS GOOD.
